# SDR I5PA2019100792503

- Difficulty date: September 25, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Engine: Pwa PW2040
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 3202F
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ENGINE ANTI-ICE INOPERATIVE.
